# SDR GAIA04088OP

- Difficulty date: July 17, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EXIT ILGHT.  OPERATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
